zbMATH — the first resource for mathematics

Almost automorphy, almost periodicity and stability of motions in Banach spaces. (English) Zbl 0974.34058
The author extends some results about almost-periodic or asymptotically almost-periodic (abstract) differential equations – mainly due to the reviewer – to the case of almost – automorphic or asymptotically almost-automorphic (in Bochner’s sense) differential equations.

34G10 Linear differential equations in abstract spaces
32N99 Automorphic functions
37C30 Functional analytic techniques in dynamical systems; zeta functions, (Ruelle-Frobenius) transfer operators, etc.
Full Text: DOI
[1] Fink, A. M.: Almost Periodic Di erential Equations. Lecture Notes in Mathematics. Springer-Verlag, New-York 1974
[2] N’guerekata G. M., Ann. des Sci. Math. du Quebec 5 pp 69– (1981)
[3] N’guerekata G. M., Intern. J. Math. Math. Sci. 7 pp 529– (1984)
[4] N’guerekata G. M., PanAmer. Math. J. 9 pp 103– (1999)
[5] N’guerekata G. M., Amer. Math. Soc. 252 pp 71– (1999)
[6] N’guerekata G. M., Intern. J. Math. Math. Sci. 23 pp 361– (2000)
[7] Veech W. A., Amer. J. Math. 87 pp 719– (1965)
[8] Zaidman, S.: Almost automorphic solutions of some abstract evolution equations. Istituto Lombardo-Academia di Sci. e Lettere 110 (1976), 578-588
[9] Zaidman, S.: Topics in Abstract Di erential Equations. Pitman Research Notes in Math. Ser. II, tome I II. John Wiley and Sons, New York 1994-1995
[10] Zaki M., Ser. 4 pp 101– (1974)
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.